# SDR USAA2013071200002

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 57,916 hours, 7,979 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 83306
- Condition: Leaking
- Location: Cockpit
- Part time: 38,473 hours, 18,951 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

INFLIGHT LOSS OF O2 (CREW) LANDED WITH 375 PSI.  SERVICED.  MX FOUND CAPT O2 MASK LEAKING. SWAPPED TO FIRST OBSERVER SEAT.  REMOVED, SERVICED AND REINSTALLED CREW O2 BOTTLE. LEAK CHECK CARRIED OUT.  NO FAULTS, ACFT OK FOR CONTINUED SERVICE. CAPTAIN'S MASK REMOVED AND REPLACED.
